# SDR SWAA2024030147074

- Difficulty date: January 31, 2024
- Submitted: March 1, 2024
- Operation: Air carrier
- Aircraft: N7734H
- Make and model: Boeing 737-7BD
- Aircraft serial: 33923
- Aircraft time: 57,072 hours, 31,251 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 727a-807
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE BETWEEN BS 727A TO BS 807 AND LBL 21 AFT CARGO COMPARTMENT 2024-78471.  REPLACED SUPPORT ZEE LOC. BETWEEN BS 727 TO BS 847 AND LBL 21 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02-0G-0 PARAGRAPH 9 AND DWG 146A7502 SHEET 27 REV- .
